STATIONARY SETS IN TOPOLOGICAL AND PARATOPOLOGICAL GROUPS


Buzyakova R. Z. , VURAL Ç.

HOUSTON JOURNAL OF MATHEMATICS, vol.40, no.1, pp.267-273, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2014
  • Journal Name: HOUSTON JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.267-273
  • Gazi University Affiliated: Yes

Abstract

We show that if a topological or paratopological group G contains a stationary subset of some regular uncountable cardinal, then G contains a subspace which is not collectionwise normal. This statement implies that if a monotonically normal space (in particular, any generalized ordered space) is a paratopological group then the space is hereditarily paracompact.